# SDR 2011FA0000624

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N53963
- Make and model: Snias AS350B2
- Aircraft serial: 3963
- Aircraft time: 3,303 hours, 9,654 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GPS IS DIFFICULT TO READ FROM THE PILOTS POSITION IN DAYLIGHT CONDITIONS.
